# SDR SWAA2023062156372

- Difficulty date: June 5, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FAIRING 644AB FWD FAIRING 644AB SMALL CRACK/DELAM ON INBD SIDE EXTERIOR SKIN.<[01] REMOVED DAMAGE AND TAPER SANDED FOR REPAIR PER SRM 51-70-05-2R-0;[02] VERIFIED THE REMOVAL DAMAGE REMOVAL AND PREPARATION OF REPAIR PER SRM 51-70-05-2R-0.NO DEFECT NOTED.;[03] VERIFIED DAMAGE REMOVAL AND PREPARATION OF REPAIR PER SRM 51-70-05-2R-0.NO DEFECT NOTED.;[04] APPLIED REPAIR PLIES AND CURED PER SRM 51-70-05-2R-2;[05] C/W INSPECTION.;[06] RESIN SEALED AND RESTORED FINISH PER SRM 51-70-05-2R-2;[07] C/W INSPECTION
